# SDR AALA201811129001

- Difficulty date: November 1, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 48,503 hours, 31,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tray
- Part number: D5348001921695
- Condition: Cracked
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK INDICATION WAS FOUND ON THE TRAY, STRINGER 23L, BETWEEN FRAMES 68 - 69 IN THE AFT GALLEY.  REPLACED THE TRAY IAW SRM 51-72-11, AND DRAWING D53480019.
